# SDR UPS01236400

- Difficulty date: July 20, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CORROSION AFT OF NLG WW, BELLY SKIN. REMOVED CORROSION AT BS 340 TO BS 360 BETWEEN STR 26 AND 27 RT PER SRM 51-10-01. INSTALLED LT AND RT INTERNAL DOUBLER SPLICES AND T ANGLES, INSTALLED NEW FUSELAGE SKIN IAW 727 SRM 51-30.
